# SDR DALA2020090903015

- Difficulty date: September 4, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, CORROSION INTERNAL STRUCTURE INTERNAL SKIN LOCATED BETWEEN FR30 TO FR34 AND BETWEEN STRG 41L TO STRG 41R IN FWD CARGO COMPARTMENT.  CORRECTVE ACTION: PERFORMED PERMANENT REPAIR, AS PER ER/A NR 587500-14 REVISION ORIGINAL AND PRI NR 587500-14 REVISION 0, MONITORING.
